Couldn't find what you looking for?

TRY OUR SEARCH!

Should I be extremely nauseous if I just started taking ortho? I am still on my first pack..currently on the darkest blue pills. For the beginning of the pack, I did not experience any nausea, but now I am every day. Is this normal & will it go away?

Loading...

since the darker color means there is probably more estrogen in those specific pills in your pack, that may make you more nauseous. It might go away once you're done with the darker pills and go to the lighter or inactive pills.
Reply

Loading...

Yes! I was nausea the first 3 months I was on ortho. Its gone away now. Try taking it with food...I took mine with dinner and it helped alot. Ginger ale works well. ALso there's something at wal-mart or drug store called "sea Bands" they're little bands you put on a pressure point on your wrist (its ACCUpressure) and it takes the nausea feeling away.

Hope this helps!
Reply

Loading...